MAUDE Adverse Event Report: RESTOR3D, INC. (FORMERLY CONFORMIS) ITOTAL CR G2; TOTAL KNEE REPLACEMENT

RESTOR3D, INC. (FORMERLY CONFORMIS) ITOTAL CR G2; TOTAL KNEE REPLACEMENT
Model Number RCR-301-1113
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Limb Pain (4836); Aseptic loosening (4883)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Late onset (>1 year post-operative) swelling and sibsidence is likely due to improper kinematics.The root cause of the improper kinematics may result from inadequate implant design, improper jig design, misuse of the jigs and/or improper implant placement.No anomalies were found in the case design or manufacturing.
 
Event or Problem Description
The patient called to leave a complaint that the knee never felt right 1-2 years post-operatively.In 2022, the left knee became swollen and bone scan showed patella component loosening.Other components may be loosening too and will require a revision surgery.

Brand Name
ITOTAL CR G2
Common Device Name
TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC. (FORMERLY CONFORMIS)
600 research drive
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27705
MDR Report Key25177149
Report Number3014833750-2026-00013
Device Sequence Number21377981
Product Code JWH
UDI-Device IdentifierM572RCR3011113011
UDI-PublicM572RCR3011113011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRCR-301-1113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale